# SDR ASAA2025062259367

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 64,757 hours, 19,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324141
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BILGE, STRINGER CORRODED. STA 500E + 19.5. GROUNDED - YES. EVALUATED AND REMOVED DAMAGE FROM STRINGER @ STA 500E + 19.5; ORIGINAL: .090, REMOVED .021, REMAINING .069 AND WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-03-1A-1. REMOVED DAMAGED SECTION OF STRINGER IAW B737-800 SRM 53-00-03-2R-1. PERFORMED HFEC IAW B737 NDTM PART 6 51-00-00 PROC. 23. LOCATED & DRILLED NEW REPAIR PARTS USING BAC1498-147 7075-T62 & 69-78188-9 IAW B737-800 SRM 53-00-03-2R-2 ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-2R-1.DOT REMOVED.
